MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY NEEDLE 25G*1"

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-CARE SAFETY NEEDLE 25G*1"
Model Number SN2510
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that when administering the men-c-c vaccine to a 2-month-old infant, the vaccine contents leaked out from base of the 1-inch needle (where connected to the syringe/ vaccine) upon depressing the plunger/ administering.No vaccine was administered into the muscle.
 
Additional Manufacturer Narrative
Investigation in progress.No samples are available of the suspect device.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE SAFETY NEEDLE 25G*1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
PROMISEMED HANGZHOU MEDITECH CO.,LTD
no.1388 cangxing street
cangqian community,yuhang dist
hangzhou city, zhejiang
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22870263
Report Number3014312726-2025-00187
Device Sequence Number15723701
Product Code FMI
UDI-Device Identifier00818392010497
UDI-Public(01)00818392010497(10)07108026
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSN2510
Device Lot Number07108026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age2 MO
Patient SexUnknown